# SDR SWAA2025013191668

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 63,631 hours, 41,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; EMERGENCY LIGHTS BATTERY PACK M1675 FAILED CAPACITY TEST.<[01] R&R PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACK M1675 IAW AMM 33-51-06.
